Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 2, Pages 188–205 (Mi zvmmf8056)  

This article is cited in 1 scientific paper (total in 1 paper)

Idempotent analogs of theorems on nonnegative matrices and their applications to the analysis of economic information

I. A. Kondrakov, A. A. Shananin

Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141700 Russia

Abstract: Problems arising in the analysis of economic data using idempotent analogs of theorems on nonnegative matrices are considered. Examples of such problems arise in the analysis of arbitrage chains in currency markets, in the calculation of economic indexes, and in the Kantorovich–Makarov model. It is shown that algorithms based on idempotent analogs of theorems on nonnegative matrices make it possible to develop a nonparametric method for the analysis of stock and currency markets.

Key words: idempotent analysis, nonnegative matrices, analysis of economic data, nonparametric method for market analysis.

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:2, 176–192

Bibliographic databases:

UDC: 519.634
Received: 06.09.2010

Citation: I. A. Kondrakov, A. A. Shananin, “Idempotent analogs of theorems on nonnegative matrices and their applications to the analysis of economic information”, Zh. Vychisl. Mat. Mat. Fiz., 51:2 (2011), 188–205; Comput. Math. Math. Phys., 51:2 (2011), 176–192

Citation in format AMSBIB
\Bibitem{KonSha11}
\by I.~A.~Kondrakov, A.~A.~Shananin
\paper Idempotent analogs of theorems on nonnegative matrices and their applications to the analysis of economic information
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 2
\pages 188--205
\mathnet{http://mi.mathnet.ru/zvmmf8056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2838881}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 2
\pages 176--192
\crossref{https://doi.org/10.1134/S0965542511020102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288023500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952293301}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8056
  • http://mi.mathnet.ru/eng/zvmmf/v51/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matveenko V., “Tropical Support Sets in Analysis of Weak Links and Complementarity”, Tropical and Idempotent Mathematics and Applications, Contemporary Mathematics, 616, eds. Litvinov G., Sergeev S., Amer Mathematical Soc, 2014, 211–220  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:618
    Full text:249
    References:57
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021